Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suffering from acne. Applied kojic acid cream for acne scars, mild skin color changes. Will niltan cream help?

Sir, this is XXXXXX. My query regarding for acne. i have applied kojic acid cream for acne scars but after i use this cream my face skin color was mildly changed. Is there any treatment to get my own skin color. NOw i am taking treatment with NILTAN cream. Is it good for me or not. So can u please send me your valuable answer to my mail id- YYYY@YYYY . thank you sir.
Asked On : Fri, 8 Feb 2013
Answers:  3 Views:  1048
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Presumably with the use of Kojic acid your skin got irritated and the area healed with slightly darker pigmentation. To improve your skin tone, use a good sunscreen with SPF more than 30 twice in a day. Continue using niltan as its a mild bleaching cream and would not irritate your skin.
To have better results, you might take few sessions of milder chemical peels. For the same consult a dermatologist nearby. Take care.
Answered: Fri, 8 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Surajit Gorai's  Response
welcome to hcm.
acne scar and acne are two differnt thing.
so treatment is also different.
treatment will depend on new acne eruption is there or not.
if no new eruption is there then treatment of scars and pigmentation can be started.
there are lots of tretment for scars and depigmentation is there.
kojic acid cream is a hypopigmenting agent.
its safe but works slowly.
treatment for scar amount and degree of scarring.
niltan cream is good.
you can apply it.
but before that it need a examination of your face by a dermatologist.
hope it will solve your problem.
good luck.
Answered: Fri, 8 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Dermatologist Dr. Neera Kataria's  Response
hi, you have been using kojic acid for acne scars. it is useful in post inflamatory hyperpigmentation which occurs as acne heals. you have not mentioned whether your colour has become darker or lighter.
Kojic acid is a skin lightening agent. skin can be darker in case kojic cream has not suited you and caused irritation and redness .so stop using it .it might help to get your colour back.
in case you feel that your colour has gone lighter. u will regain it once you stop using it in a month or so.
niltan again is used for post acne pigmentation and can be used. but you need to use these creams for longer durations for satisfactory results,.
you can enhance the process by adding peeling and microdermabrasion.
avoid picking and squeezing acne as it increases the chance of pigmentation and scarring.
hope this adresses your concern.
Answered: Fri, 8 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor